The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
As a skincare ingredient expert, it is sad to see people think this is causing dryness. There is literally not one ingredient that would cause irritation or dryness. It is other things people are using, such as getting over the BP dryness phase...absolutely not this perfect moisturizer. Please stop posting negative reviews and asking for formula changes, if it does not work for you, try another, but you will not find a more gentle, perfect moisturizer for sensitive, acne-prone skin, backed by science. I am a fan of this for life, and please Acne.org do not reformulate based on uneducated reviews.
I am so heartbroken that the moisturizer in the regimen now is causing a huge case of dermatitis! I have been using it for 8 years, but several months ago a bought some new bottles and this moisturizer has changed. It is causing burning, itching, and seeping blisters on my face. I am so disappointed.
Lately I've found that the moisturizer is drying out my skin, especially near my eyes, chin, and neck. I have extreme itchiness and flaking. I'm not sure if I'm suddenly allergic or if it's because of the formulation change that other reviewers are discussing. So many others have the same issue, so I can only assume it's the formulation change.
Before I write my review I just wanted to say I am not using this along with the regimen. So it did provide enough moisture for my skin and my skin felt soft and supple. However, I do believe it increased my acne slightly because my skin got SO OILY. And the application of this product isn't the best. It feels like water and doesn't soak in for a few minutes. But I must say I like the softness of my skin when I was using it and also I think the licorice root extract in it really works because when I put it on I definitely got a cooling sensation. Overall I don't think this moisturizer is horrible but I also think there are many out there that are better. People who like to use facial oils would probably like this moisturizer and it would do well on their skin.
For over six years I've been a loyal customer of Acne.org, I do appreciate the treatment and cleanser you guys make, it did solve my skin problems and helped maintain my skin at okay condition. But this moisturizer, allow me to be honest, has been a COMPLETE NIGHTMARE since the day I started it.
It creates dryness, redness and itchiness around eye area, neck and other sensitive part of skin. It gives me the wrong idea as I'm not applying enough so I'm having the dryness, by applying more, dryness will be gone, isn't it the purpose of moisturizer? After increasing the potion, what's worse, I'm starting to have eczema like symptoms! I went to see the a dermatologist in a big hospital, and was confirmed to have eczema based on the symptoms, I took pills and applied special treatment to soothe the symptoms.
Based on my trust in Acne.org built up from so many years, I never thought about the core cause being the moisturizer product. But after my eczema symptoms was gone, I started apply the moisturizer again, and guess what, right 2nd day, all the symptoms, the redness, the bloating, itchiness are coming back again! That's when I realized what a great role this moisturizer has played in this nightmare.
I read other customers' reviews and found I'm not the only one here, it seems to be a popular problem, and for the record, it surfaced quite a while ago. I am not blaming you guys for making mistakes, who doesn't, but hey, why are you not responding to it? Do you know the kinda of hell I've been through, I can't focus on life, on work, can't spend quality time with family and friends for what? For the fact you added in some synthetic ingredients to keep this moisturizer on the shelf for longer?
I'm truly disappointed, and you are losing a once loyal customer. I wish people read this before hit 'buy' and make a sensible decision.
Almost every other moisturizer I've tried has broken me out. I don't like to use moisturizers but I need one in winter because my skin gets really flaky and dry. Another tip is not to take really long, really hot showers. The hot water can dry out your skin. I also like that I can wear this reasonably well underneath my make-up.
I don't mind this moisteriser, no major issues with it's moisterising, however when my son's skin was getting really dry and peeling, i advised him to put lots of this on throughout the day. I soon noticed that his skin was starting to look kind of orangey. We changed moisterisers and a few days later his skin lost that funny colour. I know they say it doesnt discolour the skin....but its strange that he stopped it and that colour went away.
I don't normally write reviews, but I too have recently been having eczema-like symptoms all of the sudden over the past several months, and I believe it's a result of this moisturizer. I have never experienced this before in my life. It is especially bad around my eyes and temples and on one side of my face near my cheek and jaw line. I don't know what else would be causing this as I don't use the BP (or any other product) near my eyes, only the moisturizer. The only other product that touches my face is cleanser. I don't use any makeup or any other products. I love Acne.org's cleanser, but I have been using CeraVe due it being cheaper. I usually order a bottle or two of Acne.org cleanser when I order BP and then use CeraVe when I run out. I have used Acne.org products for probably 10 or more years. By the way, I used to love the old moisturizer. I was extremely disappointed when the formula changed. I still don't understand why they haven't changed it back especially with so many poor reviews. Please change it back! Regardless, I have been using the reformulated moisturizer ever since until now after realizing it was causing eczema. I threw the rest away and will not be ordering again. I switched to CeraVe moisturizing cream. Dan, please address this as it's dragging the whole brand down and really reducing confidence in all of the products. I see review after review with similar issues and complaints with zero response from Dan or Acne.org.
There used to be an old formula of this when I first started like 10 years ago. This stuff I can't use and dries my skin out and cause bad cystic acne. I've tried a couple times with the regimen and every time the same thing happens and around my eyes get red and dry so I would recommend using cereave lotion instead. Have never had an issue and doesn't leave me looking oily. I hope this helps and hopefully after all of these years of poor reviews, Dan will listen and do something about it.
Started forming a rash around my eyes and went to my PCP, opthamologist, dermatologist to try and figure out what it was. I checked out fine and they all chalked it up to dermatitis. I slowly reintroduced everything and finally figured it was this product. Coming to the see the reviews I can see I'm not the only one. Just a note, I've used this in the past and it hasn't happened. It formed after consistent use. Also if you're affected make sure to wash your pillows!